# SDR AALA202105099005

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 33,528 hours, 13,636 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Broken
- Location: Lt Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. REPLACED LH AFT LAVATORY DOOR IAW AMM 25-40-14, OPS CHECK GOOD.
